It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all...

I have just started taking Paxil again for the third time in about 7 years, both times I was on it for maybe about a year, both times it worked great except for the sexual side effects, which is why I stopped. But the anxiety is back and I'm miserable (this time around it's more generalized anxiety - before it was just panic attacks).

Anyway, the first 2 times I started taking it, I had zero side effects from day one. The first time I went off I went cold turkey and didn't even have withdrawal symptoms. The second time I had some withdrawal but I tapered off slowly and I was fine.

I just started taking the paxil 3 days ago. I started with a very tiny amount (about 2.5 mg) to work up from, because my doctor tried me on Lexapro first but the side effects were miserable with that one.

This time around, I am having some side effects with the Paxil. Not unbearable, and not as bad as the Lexapro, just a general sense of dizziness, some trouble sleeping, and some headaches. (And of course, if I start thinking about it, my anxiety kicks in, and these symptoms are magnified and I get even dizzier and nauseous.)

I have two questions for anyone with any experiences with this - first, is it common to have side effects when starting a med that you didn't have when starting it before? (Could it just be age? I'm 27 now.) Second - how long do these initial side effects tend to take before they wear off? School starts in 2 days and I've got a job interview in 5...I don't want to be a space cadet! Any comments would be appreciated.

Jamie





All times are GMT -7. The time now is 04:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!